The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Albiac, Fernando; Kalton, Nigel J. Topics in Banach space theory. Graduate Texts in Mathematics, 233. Springer, New York, 2006. xii+373 pp. ISBN: 978-0387-28141-4; 0-387-28141-X MR2192298
  • Saint Loubert Bié, Erwan. Étude d'une EDPS conduite par un bruit poissonnien. (French) [Study of an SPDE driven by a Poisson noise] Probab. Theory Related Fields 111 (1998), no. 2, 287--321. MR1633586
  • Billingsley, Patrick. Convergence of probability measures. Second edition. Wiley Series in Probability and Statistics: Probability and Statistics. A Wiley-Interscience Publication. John Wiley & Sons, Inc., New York, 1999. x+277 pp. ISBN: 0-471-19745-9 MR1700749
  • Brzeźniak, Zdzisław. Stochastic partial differential equations in M-type $2$ Banach spaces. Potential Anal. 4 (1995), no. 1, 1--45. MR1313905
  • Brzeźniak, Zdzisław. On stochastic convolution in Banach spaces and applications. Stochastics Stochastics Rep. 61 (1997), no. 3-4, 245--295. MR1488138
  • Brzeźniak, Zdzisław; Goldys, Ben; Imkeller, Peter; Peszat, Szymon; Priola, Enrico; Zabczyk, Jerzy. Time irregularity of generalized Ornstein-Uhlenbeck processes. C. R. Math. Acad. Sci. Paris 348 (2010), no. 5-6, 273--276. MR2600121
  • Brzeźniak, Zdzisław; Ga̧tarek, Dariusz. Martingale solutions and invariant measures for stochastic evolution equations in Banach spaces. Stochastic Process. Appl. 84 (1999), no. 2, 187--225. MR1719282
  • Z. Brze'zniak and E. Hausenblas, Martingale solutions for Stochastic Equation of Reaction Diffusion Type driven by Lévy noise or Poisson random measure. Submitted.
  • Brzeźniak, Zdzisław; Hausenblas, Erika. Uniqueness in law of the Itô integral with respect to Lévy noise. Seminar on Stochastic Analysis, Random Fields and Applications VI, 37--57, Progr. Probab., 63, Birkhäuser/Springer Basel AG, Basel, 2011. MR2857017
  • Brzeźniak, Zdzisław; Hausenblas, Erika. Maximal regularity for stochastic convolutions driven by Lévy processes. Probab. Theory Related Fields 145 (2009), no. 3-4, 615--637. MR2529441
  • Z. Brze'zniak, E. Hausenblas and J. Zhu, Maximal inequality of stochastic convolution driven by compensated Poisson random measure in Banach spaces. ARXIV1005.1600v1, 2010.
  • Da Prato, Giuseppe; Zabczyk, Jerzy. Stochastic equations in infinite dimensions. Encyclopedia of Mathematics and its Applications, 44. Cambridge University Press, Cambridge, 1992. xviii+454 pp. ISBN: 0-521-38529-6 MR1207136
  • Dinculeanu, Nicolae. Vector integration and stochastic integration in Banach spaces. Pure and Applied Mathematics (New York). Wiley-Interscience, New York, 2000. xvi+424 pp. ISBN: 0-471-37738-4 MR1782432
  • Ethier, Stewart N.; Kurtz, Thomas G. Markov processes. Characterization and convergence. Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics. John Wiley & Sons, Inc., New York, 1986. x+534 pp. ISBN: 0-471-08186-8 MR0838085
  • Hausenblas, Erika. Maximal inequalities of the Itô integral with respect to Poisson random measures or Lévy processes on Banach spaces. Potential Anal. 35 (2011), no. 3, 223--251. MR2832576
  • Jacod, Jean; Shiryaev, Albert N. Limit theorems for stochastic processes. Second edition. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 288. Springer-Verlag, Berlin, 2003. xx+661 pp. ISBN: 3-540-43932-3 MR1943877
  • Ondreját, Martin. Uniqueness for stochastic evolution equations in Banach spaces. Dissertationes Math. (Rozprawy Mat.) 426 (2004), 63 pp. MR2067962
  • Kuratowski, Casimir. Topologie. Vol. I. (French) 3ème ed. Monografie Matematyczne, Tom XX. Polskie Towarzystwo Matematyczne, Warsawa, 1952. xii+450 pp. MR0054937
  • Łojasiewicz, Stanisław. An introduction to the theory of real functions. With contributions by M. Kosiek, W. Mlak and Z. Opial. Third edition. Translated from the Polish by G. H. Lawden. Translation edited by A. V. Ferreira. A Wiley-Interscience Publication. John Wiley & Sons, Ltd., Chichester, 1988. x+230 pp. ISBN: 0-471-91414-2 MR0952856
  • Parthasarathy, K. R. Probability measures on metric spaces. Probability and Mathematical Statistics, No. 3 Academic Press, Inc., New York-London 1967 xi+276 pp. MR0226684
  • Pazy, A. Semigroups of linear operators and applications to partial differential equations. Applied Mathematical Sciences, 44. Springer-Verlag, New York, 1983. viii+279 pp. ISBN: 0-387-90845-5 MR0710486
  • Peszat, S.; Zabczyk, J. Stochastic partial differential equations with Lévy noise. An evolution equation approach. Encyclopedia of Mathematics and its Applications, 113. Cambridge University Press, Cambridge, 2007. xii+419 pp. ISBN: 978-0-521-87989-7 MR2356959
  • Vakhania, N. N.; Tarieladze, V. I.; Chobanyan, S. A. Probability distributions on Banach spaces. Translated from the Russian and with a preface by Wojbor A. Woyczynski. Mathematics and its Applications (Soviet Series), 14. D. Reidel Publishing Co., Dordrecht, 1987. xxvi+482 pp. ISBN: 90-277-2496-2 MR1435288
  • Triebel, Hans. Interpolation theory, function spaces, differential operators. North-Holland Mathematical Library, 18. North-Holland Publishing Co., Amsterdam-New York, 1978. 528 pp. ISBN: 0-7204-0710-9 MR0503903

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.